# SDR DALA2017032202281

- Difficulty date: March 17, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 43,628 hours, 29,301 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 358-456
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD SEAT TRACK, RBL 22, BS 358 - 456 HAS AREAS OF LIGHT CORROSION AND MISSING PAINT. BLENDED THE SEAT TRACK. FOUND TO BE OUT OF LIMITS. REPAIRED SEAT TRACK  BS 400-403 IAW SRM 53-20-52-2R.
